Doctor insights on:
I have GERD/Gastritis & doctor prescribed Pepcid (famotidine). I was taking 20 mg for 2 weeks & then I switched to 10 mg. now I get nausea after taking it, help?
Over a week, I get bad nausea and a lot of tummy acid at times. I eat bland foods and drink water. Get a bad gagging too. Take Pepcid (famotidine) OTC no relief?
Acid reflux: first avoid any kind of fluids with food.drink as much as you want 1 hr before or 90 min after each meal.R u overweight,have any stress? do u smoke or vape? avoid any chocolate,mint and tomato filled products including pasta.try eating small meals 5-6 times a day.eat light and lose weight if ur BMI is above 25.Check Google how to calculate ur BMI.If u drink too much alcohol,u may have pancreatitis ...Read more
I have been taking prilosec and pepcid (famotidine) ac for 5 days because my stomach has been feeling nausea, metallic taste, and a slight burning. Still the same?
Nausea before and after eating, terrible acid, nighttime vomiting. Tums (calcium carbonate) useless, famotidine helps a little. It's been weeks. Help?
I've been taking Zantac (ranitidine) 150 twice a day and 1 Pepcid since monday and ican't stand my stomach pain+ nauseas. It gets worse whenever i eat. What isit?
GERD?: Usually, stomach ulcers are worse when you are hungry, and eating can help settle the pain. So, it could be your gallbladder, or gerd (reflux disease)/esophagitis. There are many other possibilities, so make an appointment with your physician to determine the cause of your discomfort. Hope you feel better soon! ...Read more
21 w/ weekly recurring bouts of nausea and diarrhea + bloated + gas. Take Pepcid (famotidine) every day. Thinking excessive use of antacid? Clean endoscopy
Pepcid (famotidine) use: Pepcid will tell the parietal cells in the lining of your stomach to not produce so much acid. It has nothing to do with diarrhea or gas production. You can take imodium (loperamide) (OTC) to reduce the diarrhea and you probably have sloffed off the inner lining of your gut bec of the chronic diarrhea so you lost the enzyme (Lactase) which breaks down lactose. E. coli in your gut probably causing the gas (CO2) ...Read more
Acid reducer: Histamine 2 receptor blocker, which decreases production of stomach acid. This allows for healing of inflammation in duodenum, as stomach, and esopha. Not as potent as ppi drugs like prilosec, which inhibit proton pumps in the stomach to further decrease production of acid. ...Read more
An acid blocker: Famotidine is one of a class of drugs called h2 (histamine-2) receptor blockers--it dials down stomach acid production in a dose-dependent manner (e.g. More drug, less acid). First prescribed > 25 years ago, it is now available in lower dose as an over-the-counter acid remedy. ...Read more
An acid reducer: This is a drug that belongs to the h2 blocker group. By blocking the h2 receptor in the stomach it leads to a reduction in the production of acid. This beneficial effect is what makes it useful in the treatment of gastritis, ulcers and acid reflux disease. ...Read moreSee 1 more doctor answer